# SDR DHL2001745014

- Difficulty date: September 27, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

1)   MAIN DOOR CARGO, LITE FL. 31.0 ILLUMINATED.  MAIN CARGO DOOR NOT CLESELITE ON BULKHEAD WAS ALSO ILLUMINATED DEPRESSURIZED A/C AAT APPROX.   6.0 PSI DIFFERTIAL BOTH LIGHTS WENT OUT PERFORMED MAIN CARGO DOOR ILLUMINATED IN FLT. C`KLIST.2)   CLEANED MCD SWITCH IAW WPM 20-60-1.  TESTED MCD WARNING SYS. IAW AEI  MM 52.  PRESSURIZED A/C IAW 21-31-0.  DOOR LIGHT & MCD WARNING SYS.   OPS GOOD.  NO DEFECTS NOTED.  OK TO CONTINUE.
